- May 28, 2014 at 11:16 pm #119148
I was discussing my progress on another post, and I cheated on the diet again. I’m still not sure if what I have is Candida, but my headaches and fatigue are gone since I quit sugar. My skin symptoms on the other hand don’t seem to be getting better, here’s a few pictures I took of the 3 main affected areas, ears, lips and arm. Any advice?
Edit: I have no other symptoms whatsoever, no pain, I feel fine, I run everyday, have a normal life, but these skin problems are NOT going away.May 29, 2014 at 1:22 am #119157
Those look like pretty minor skin problems compared to other people…you could have seb derm (check out pics on google image search).
-rasterMay 31, 2014 at 9:40 am #119177
Thank you Raster, but this is some kind of eczema in my body, and unknown on my lips. My lips are getting better once again, the blisters sometimes pop, but If I don’t touch them they dry slowly and form scabs and eventually fall off. It doesn’t itch and there’s no pain.
My ears and arm rashes scab quickly, but the scabs are very fragile, so it never seems to heal properly, and I’m always picking at them because the itch sometimes is so uncomfortable. I put Castor oil and the rashes swell and release fluid, it helps a lot with the itchiness, but the whole area stays red, and blotchy.
I grabbed a list of symptoms related to Candida and I ticked the ones that I still do suffer from sometimes. The main ones that went away with the diet is fatigue and those terrible headaches I used to have. Oh and the dandruff as well, that was definitely diet related:
extreme tightness in the shoulders and neck
* brown colored mucus in the back of the throat
* blisters in the mouth/tongue/throat
* un-refreshing sleep
* sore throat
– white coated tongue (slightly furry white at the back)
* dark circles under the eyes
– chronic sinus problems and headaches (mostly all my life, still do sometimes)
– chronic dental problems (had 2 teeth extracted last year, root canal in Xmas)
* mood swings
chills and night sweats
shortness of breath
painful gas and abdominal bloating
numbness, tingling and/or burning sensations in the face or extremities
dryness of the mouth and eyes
But I’ve to say most of those symptoms are gone or greatly reduced, except the skin rashes.
I’ve been on the diet for more than I month but I cheated twice, and these reactions seem to be delayed. I couldn’t rule out what was the trigger this second time. I think the first time might have been the alcohol, but this time I ate a few things I shouldn’t have eaten.May 31, 2014 at 7:00 pm #119178
So not all of these symptoms could be related to candida by itself but more related to general organ health.
For instance headaches can be related to inflammation of the gut. The sore throat could be caused by thyroid problems or strept. The dark circles under eyes, irritability, and bloating could be related to liver health. The gas problems could be related to deficiencies in stomach acid and dysbiosis. The tingling/burning sensation could be related to allergies and inflammation of the gut.
So it isn’t all related to candida but a multi-complex of problems.
Check out this post on stomach acid:
-rasterJune 4, 2014 at 10:33 pm #119265
So since my last post here, I let my lips heal without touching them, and this is how I look today (picture below). I’m not going to remove the scabs, I’m just going to let them be until they fall.
Raster, does this look familiar to you? Does it look like EC maybe cause by Candida? It seems like the cycle is about 7-10 days, then I heal for about 3 days, and the cycle starts again. Sometimes it goes away the next day, or within 2 days, but lately, since I started the diet it seems like it is lasting longer whenever it comes back. I don’t understand the symptoms, because I have no pain, and it is very localized, as it never goes beyond my lips; the rest of my face is clear.June 4, 2014 at 10:45 pm #119267
I don’t have an answer for you and would consult a doctor for diagnosis. I don’t know if its caused by yeast…it could be caused by bad bugs in your mouth. One thing I would consider trying out is oil pulling which might improve your oral health. If the antifungals sting your mouth then I would think its yeast. I know that the bugs(yeast, microbes, bacteria, etc) in your mouth move to your lips and impact your lips.
-rasterJune 6, 2014 at 5:11 am #119291
It’s coming back on my lips, again! Not even a day of rest!. I’m going to the doctor next week, I have no money, but hopefully they can put me on a payment plan or something… Wish me luck. I’ll report back.July 20, 2014 at 12:30 am #120065
So it’s been some time since the last update. I went to a dermatologist, and he took a look at my skin rashes. They gave me antibiotics (micocycline), a topical steroid (desoximetasone), and a cream to prevent infections (silver sulfadiazine). They took samples of the rash as well. I took the antibiotics for around 15-20 days, although later, the results from the culture test came back negative on infection. The pills and creams got my arm and ears cleared pretty quick, in about 1 week, I got much better. When I heard back from the results, I continued taking the antibiotics for 1 more week, and quit. It’s been almost a month since then and my skin rashes are gone, some dark marks are still visible, but I imagine that will go away with time.
BUT! My lips are still cracking, and drying, and blistering. I went back to a normal diet, but I’m thinking this might be non-related to what I had on my arms and ears, but something else; maybe vitamin deficiency? I have to say, the breakouts seem to be less often and less severe, unlike the last picture I posted. But something is still affecting me, so I haven’t ruled out Candida yet, maybe I should try the diet again, or spend another bunch of dollars to go to the doctor again, which unfortunately I might have to wait for that.July 20, 2014 at 8:08 am #120069
RabelaisBlockedTopics: 3Replies: 268
I don’t understand why you got antibiotics when it wasn’t certain they would help. Antibiotics should only be prescribed when it’s certain you’ve got an infection that reacts to antibiotics, or when your situation is so life-threatening that there’s just no time to wait for test results and the doctors have to try just about anything as quickly as they can.
Also, not all antibiotics are effective against all kinds of bacteria. That’s one more reason why you should know the kind of bacteria that are attacking you before you (well, the doctor) can choose the appropriate kind of antibiotics.
Anyway, it’s good that the other parts of your treatment were successful.
As to your lips, there certainly is candida on them, because everyone has candida on their lips (and skin, and mouth, and … well, and so on). Vitamin deficiency could be a problem. Lack of some minerals could also be causing this.
Another possible cause (I cannot judge because I do not know you or your habits) might be the soap or other cleaners (or even wiping towels) you use around your mouth or on your face. For example, if you often use those paper towels you sometimes get in an airplane to wipe your mouth, then lip problems may result. Finally, lip protectors could do more bad than good. The problem is that if you stop using lip protectors (like ointments or sticks or whatever), the lip problems will get worse, so one is tempted to use the lip protectors again. However, the worsening of the problems is only temporary. After about three weeks, your lips will get used to the new situation, and they will remember their natural ability to protect themselves.
I hope this helps. Good luck!
RabelaisJuly 20, 2014 at 3:19 pm #120072
PaperstarsMemberTopics: 1Replies: 47
Yeah I would agree with Rabelais that it could be the result of contact irritation. Something you may put directly onto your lips, like your chapstick. Since you mentioned it flares up, have you ever noticed anything in common when the flares up happen? Maybe something you ate, something in your daily skin care routine? If you have been trying a lot of products on your lips, that can also be overwhelming your skin. It really just looks like really dry lips to me that are peeling, kind of like eczema without the red rash.
Have you tried washing with sea salt? Especially dead sea salt, is very mineral rich so it’s actually very moisturizing, can help exfoliate the dead skin off and it’s a natural antibacterial and contains just basically sea salt minerals and water, so the ingredient list is simple. I would probably dissolve about 1-2 tbsp in a 1/2 cup of warm water. You can add more or less if you want, but keep in mind that not only the more salt you use the more it will sting, but some people actually are sensitive to the high magnesium content in Dead Sea Salt and it itches/burns. But the latter is not a concern with regular sea salt. You can either dip cotton balls or a clean cloth like a J-cloth and hold it to your lips. Keep it soaked for a few minutes or you can even try up to 30mins-1hr. I use this for my eczema, and then I just wash it off and don’t apply anything else on my face for the day.
The topic ‘About my condition, got some pictures’ is closed to new replies.